# SDR CALA2021122902477

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 143A31319
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE ACCUMULATION 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331- 02817. AAR RFD NR 99916884 SEE ELB LP 7678871 FOR REPAIR AND DIP INFORMATION.
